# SDR F3LA2014052301039

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 39,205 hours, 14,299 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664509
- Part serial: L0122
- Condition: Failed
- Location: Cabin
- Part time: 10,361 hours, 4,482 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYS FAILED FUNCTIONAL CHECK DURING ROUTINE MX CHECK HEAVY SERVICE.  R & R LT FWD EMER ESCAPE SLIDE LAW AMM 25-62-44 PB 401.  OPERATIONAL CHECK GOOD.
